Simple Search:

Controlling chaotic dynamics of a continuous ecological model


Citation

Ali, Safaa Jawad and Md. Arifin, Norihan and Naji, Raid Kamel and Ismail, Fudziah and Bachok, Norfifah (2016) Controlling chaotic dynamics of a continuous ecological model. International Journal of Pure and Applied Mathematics, 109 (2). pp. 177-191. ISSN 1311-8080; ESSN: 1314-3395

Abstract / Synopsis

In this paper a technique of controlling chaotic behavior of a three species food chain model with Sokol-Howell functional response by involving intraspecific competition is discussed. The model is proved to be dissipative in the positive octant. Controlling conditions of chaotic behavior of the system are carried out. Stability analysis of the equilibrium points is analyzed. Lyaponuv exponents and bifurcation diagrams are used to study the complex dynamics of the model. The impact of the intraspecific competition in the dynamics of the foodchain model with Sokol-Howell response is investigated theoretically as well as numerically.


Download File

[img]
Preview
PDF (Abstract)
Controlling chaotic dynamics of a continuous ecological model.pdf

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
DOI Number: https://doi.org/10.12732/ijpam.v109i2.2
Publisher: Academic Publications
Keywords: Bifurcation diagram; Chaotic; Period doubling; Sokol-Howell response
Depositing User: Mohd Hafiz Che Mahasan
Date Deposited: 03 Nov 2017 06:36
Last Modified: 03 Nov 2017 06:36
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.12732/ijpam.v109i2.2
URI: http://psasir.upm.edu.my/id/eprint/55382
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item